# SDR SIMA20140125005

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,342 hours, 19,848 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INDICATES 7 QTS OF OIL AFTER START.  ON POST FLIGHT INSPECTION A LOT OF SMOKE WAS COMING OUT OF TAIL PIPE ON ENG.  PERFORMED OIL CHECK IAW OIL CHECK WORK CARD.  SEE ITEM 2 FOR CORRECTIVE ACTION OF SMOKE ON SHUTDOWN.
